I was on Zoloft for about 8 years about 6 months ago I stopped hoping that maybe I no longer needed anixity meds... well it was a no go. I started at 50 and have already up to 100 finding myself with worse side effects... the rx is for 150 should I try going to the 150 before I just give up on this . How commmon is nausea and panic attacks the first few weeks of taking this. I dont remeber it being this bad..but it was a long time ago.
Hello erin76. Unfortunately both these side effects are common and normal. You have been off of the drug for six months and its a brand new game for your bodys chemistry to adapt once more. As you know, they more often than not do subside the longer you are taking the Zoloft. Best of wishes to you, pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 4 answers
Posted 10 Jul 2010 • 30 answers
Posted 27 Aug 2011 • 14 answers
Posted 15 Jun 2014 • 1 answer
Posted 1 Oct 2016 • 2 answers